Health Problems & Symptoms
Position:Health Problems 101 > Sleep > Content

Can lack of sleep make you feel dizzy?

Yes, lack of sleep can cause a person to feel dizzy! ! Any Suggestions here?

8 comments

  1. Takisha Reply:

    Exhaustion can be caused by many different factors, such as prolonged Exhaustion caused by lack of sleep, stress and anxiety are likely to decrease your If you feel dizzy you should sit down immediately and control your breathing to Source:http://www.ehow.com/about_5116354_signs-symptoms-extreme-exhaustion.html

  2. Natacha Reply:

    However, most teenagers don’t get more then 7.4 hours sleep per night. Lack of sleep can cause dizziness, but I dough it’s the reason if you eat

  3. Toccara Reply:

    Yes. Nausea can be a symptom of being over tired. Try eating some crackers and drinking some Sprite. Source:http://www.chacha.com/question/what-about-feeling-like-throwing-up-is-that-a-symptom-of-lack-of-sleep

  4. Concetta Reply:

    A lack of sleep actually wears down your fine tuned machine known as your body. Thirst, Loss of Appetite, Dry Skin, Skin Flushing, Dark Colored Urine, Dry Mouth, Fatique or Weakness, Chills, Head Rushes are all symptoms of dehydration. Source:http://www.chacha.com/question/how-does-lack-of-sleep-and-dehydration-make-you-feel-mentally

  5. Shemeka Reply:

    You suffer from heart burn or acid reflux when you sleep? Sometimes the dizziness is a result of the acid causing sinus issues. Source:http://www.chacha.com/question/why-do-i-feel-dizzy-after-sleeping-for-a-very-long-time

  6. Candis Reply:

    Laziness, dizzy spells, lack focus, & feel constantly fatigued, yet am having trouble getting to sleep.? What is going on with me? I have been under an insane amount of stres

  7. Minta Reply:

    First of all, this is just my opinion, I can help you best I can! Yep, Im in the lifesaving business myself for the last 11 years, I have had medical training, 4 long years of torture! I digress! First, did the doctor wean you off your old medication before starting the new meds?? I went to the Daytrana website all your symptoms seem to be the listed side effects, nausea ,vomiting, insomnia, weight loss! Youre on a patch now! Therefore there is more medication coming in contact with your system at one time! Its a trans-dermal system, time released! Lets say you were taking Ritalin daily before! Now youre getting one weeks worth of meds in one setting! Its like taking the pill everyday and going to the Ortho-Evra patch! Same thing, you can have more intense side effects since youre getting a weeks worth at one time! Its time released I know but it can still happen! Discuss these side effects with your physician if they continue! Your symptoms are normal side effects for any CNS stimulant! The cold you feel is the vasoconstriction of your vessels in your limbs, The weakness dizziness could also be from this! I would go to my doctor as let him or her know whats going on! With any medication of this type it may take a couple weeks for your body to get used to it! Hope that helps! Again, this is just my opinion, not giving any medical advise or anything! If you feel badly enough, have shortness or breath or chest pain, go to your closest ER! I hope you feel better soon!

  8. Latrice Reply:

    Does drinking coffee make you feel dizzy? Well it depends because if you are drinking decaff no, but if you are drinking regular yes. Can lack of sleep make you

Your Answer

Spamer is not welcome,every link should be moderated.

*

*